Web of Science: 47 cites, Scopus: 46 cites, Google Scholar: cites
A characterization of Gromov hyperbolicity of surfaces with variable negative curvature
Portilla, Ana (Universidad Carlos III de Madrid. Departamento de Matemáticas)
Tourís, Eva (Universidad Carlos III de Madrid. Departamento de Matemáticas)

Data: 2009
Resum: In this paper we show that, in order to check Gromov hyperbolicity of any surface with curvature K≤ −k² < 0, we just need to verify the Rips condition on a very small class of triangles, namely, those contained in simple closed geodesics. This result is, in fact, a new characterization of Gromov hyperbolicity for this kind of surfaces.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Gromov hyperbolicity ; Riemannian surface ; Negatively curved Riemannian surface
Publicat a: Publicacions matemàtiques, V. 53 n. 1 (2009) p. 83-110, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/140648
DOI: 10.5565/PUBLMAT_53109_04

28 p, 272.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-15, darrera modificació el 2022-02-13

   Favorit i Compartir